Volume 23, Number 3, September 2018

Table of Contents

Articles

SOME TOPOLOGICAL RESULTS AND A FIXED POINT THEOREM IN A-METRIC SPACES PDF
Zeid I. AL-Muhiameed, Ghania Benhamida, Mahmoud Bousselsal 407-430
COMMON FIXED POINT RESULTS UNDER C-DISTANCE IN TVS-CONE METRIC SPACES PDF
A. K. Dubey, Urmila Mishra, Rita Pal 431-442
NEW APPLICATIONS OF GENERALIZED HYPERGEOMETRIC FUNCTIONS AND LINEAR OPERATOR WITH HURWITZ-LERCH-ZETA FUNCTION PDF
Firas Ghanim, Belal Batiha 443-453
SOLUTION OF A GENERAL FAMILY OF FRACTIONAL KINETIC EQUATIONS ASSOCIATED WITH THE GENERALIZED MITTAG-LEFFLER FUNCTION PDF
Dinesh Kumar, Junesang Choi, H. M. Srivastava 455-471
COMMON FIXED POINT THEOREMS FOR FOUR MAPPINGS SATISFYING CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE PDF
Zeqing Liu, Miao He, Xu Liu, Liangshi Zhao 473-501
COMMON STATIONARY POINTS FOR MULTIVALUED CONTRACTIVE MAPPINGS OF INTEGRAL TYPE WITH δ-DISTANCE PDF
Zeqing Liu, Ying Liu, Lei Meng, Shin Min Kang 503-525
AN ADDITIVE (U, β)-FUNCTIONAL EQUATION AND MODULE LINEAR MAPPINGS PDF
Inho Hwang 527-537
UNIVALENCE PRESERVING INTEGRAL OPERATOR DEFINED BY GENERALIZED HYPERGEOMETRIC FUNCTIONS PDF
Ibtisam Aldawish, Maslina Darus 539-549
A TYPE OF THE EXPONENTIAL OF A MATRIX OVER DUAL QUATERNION IN CLIFFORD ANALYSIS PDF
Ji Eun Kim 551-558
SOME CONVERGENCE RESULTS FOR MIXED TYPE TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
G. S. Saluja, J. K. Kim, H. G Hyun 559-573
SOME PROPERTIES OF NONCONVEX FUNCTIONS PDF
Muhammad Aslam Noor 575-583
ON APPLICATIONS OF MULTIDIMENSIONAL FIXED POINT THEOREMS PDF
H. Akhadkulov, A.B. Saaban, M.F. Alipiah, A.F. Jameel 585-593
COUPLED COMMON FIXED POINT RESULTS IN ORDERED S-METRIC SPACES PDF
Mohammad Mahdi Rezaee, Shaban Sedghi, Kyung Soo Kim 595-612


ISSN: 1229-1595 (Print), 2466-0973 (Online)